MAUDE Adverse Event Report: ANTERIS AUS OPERATIONS PTY LTD CARDIOCEL; INTRA CARDIAC PATCH OR PLEGET

ANTERIS AUS OPERATIONS PTY LTD CARDIOCEL; INTRA CARDIAC PATCH OR PLEGET
Model Number UC0404
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Anteris received a report from teh distributor that a physician reported that the cardiocel patch had thickened (described as "peel) after a vessel reconstruction resulting in thickening and narrowing of the vessel repair.
 
Additional Manufacturer Narrative
The age of the patient is unknown.The patient presented with stenosis of the vessal reconstructon.Surgical intervention was performed.The device remains implanted.Review of manufacturing records does not show deviations to the manufacturing process or errors or deviations.No changes were made to the manufacturing process to suggest a change in the product.It appears the event was unlikely related to teh device.Flow obstruction following surgery is a potential adverse event listed in the instructions for use.

Brand Name
CARDIOCEL
Common Device Name
INTRA CARDIAC PATCH OR PLEGET
Manufacturer (Section D)
ANTERIS AUS OPERATIONS PTY LTD
26 harris road
malaga, western australia 6080
AS  6080
Manufacturer (Section G)
ANTERIS AUS OPERATIONS PTY LTD
26 harris road
malaga, western australia 6090
AS   6090
Manufacturer Contact
jim chapman
806 blue gentien road
suite 340
eagan, MN 55121-1575
6128955271
MDR Report Key20312785
Report Number3012994855-2024-00006
Device Sequence Number20834646
Product Code PSQ
UDI-Device Identifier09348992000594
UDI-Public09348992000594
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170951
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2022
Device Model NumberUC0404
Device Catalogue NumberC0404
Device Lot NumberM19040-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age4 YR
Patient SexPrefer Not To Disclose